BIROn - Birkbeck Institutional Research Online

    A permuted random walk exits faster

    Pymar, Richard and Sousi, P. (2014) A permuted random walk exits faster. Latin American Journal of Probability and Mathematical Statistics 11 (1), pp. 185-195. ISSN 1980-0436.

    [img]
    Preview
    Text
    19545.pdf - Published Version of Record

    Download (462kB) | Preview

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Markov chain, directed graph, hitting time
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Dr Richard Pymar
    Date Deposited: 05 Sep 2017 13:05
    Last Modified: 05 Sep 2017 13:05
    URI: http://eprints.bbk.ac.uk/id/eprint/19545

    Statistics

    Downloads
    Activity Overview
    17Downloads
    55Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item